# SDR AALA20121211002

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 69,852 hours, 36,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT 11D MISSING LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHT AT SEAT 11D.  OPS CHECK NORMAL.
